# SDR DL76L070677

- Difficulty date: June 5, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 51,692 hours, 7,822 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Overserviced
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: D

## Discrepancy

FLUID LEAK FROM WHEEL WELL AREA ON TAXI OUT.  FOUND ADP OIL RESERVOIR OVERFILLED WITH SMELL OF HYD FLUID.
